# SDR C77A20171218001

- Difficulty date: July 14, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 26,752 hours, 15,746 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642004
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 26,752 hours, 15,746 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED RH HORIZONTAL STABILIZER RIB 12A. CRACK ON THE FWD FLANGE OF 0.800 IN LENGTH AND AFT FLANGE 0.600 IN LENGTH. REFERENCE WO# 2391571, EO# E175-55MR-017.2 REV IR, ACCOMPLISHED A PERMANENT REPAIR OF DAMAGE TO RIB 12A ON THE RH HORIZONTAL STABILIZER BY DIRECT REPLACEMENT OF THE AFFECTED RIB PER THE EO.
